# SDR AALA20000953

- Difficulty date: June 11, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49453
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 5938323505
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LAX - FLT 2710 - ON TAKEOFF ROLL, RIGHT ENGINE FIRE WARNING LOOP B ILLUMINATED.  RETURNED AND LANDED LAX WITHOUT INCIDENT.  REPLACCED THE LOWER BURN THROUGH BARRIER LOOP.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
